# SDR FDEA201512073931

- Difficulty date: December 7, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 78,320 hours, 17,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12302
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE SKIN LOWER EDGE FOUND CHAFFED JUST OUTBOARD OF DROOP LEADING EDGE.  REPAIRED IAW EA 1-5730-T0321987 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
